# SDR SWAA2022091251604

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 64,372 hours, 38,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 120CF HAS A 6X1 & 4.5X0.5 DETERIORATION / [01] R&R FLOOR PANEL 120CF PER AMM 25-52-10
